# SDR ASAA0340317

- Difficulty date: July 25, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 1496337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND SUPPORT ANGLE AT FS 767-807 CORRODED.  REPAIRED IAW SRM.  (M)
